RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 5, Pages 585–598 (Mi izv3988)  

This article is cited in 3 scientific papers (total in 3 papers)

A Diophantine equation involving an exponential function and its applicaton to the study of an ergodic sum

M. P. Mineev


Full text: PDF file (864 kB)

Bibliographic databases:
Received: 19.11.1957

Citation: M. P. Mineev, “A Diophantine equation involving an exponential function and its applicaton to the study of an ergodic sum”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 585–598

Citation in format AMSBIB
\Bibitem{Min58}
\by M.~P.~Mineev
\paper A~Diophantine equation involving an exponential function and its applicaton to the study of an ergodic sum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 5
\pages 585--598
\mathnet{http://mi.mathnet.ru/izv3988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103179}
\zmath{https://zbmath.org/?q=an:0088.25410}


Linking options:
  • http://mi.mathnet.ru/eng/izv3988
  • http://mi.mathnet.ru/eng/izv/v22/i5/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Israilov, “An asymptotic formula for the number of solutions of a Diophantine equation”, Math. USSR-Sb., 11:3 (1970), 327–338  mathnet  crossref  mathscinet  zmath
    2. L. P. Usoltsev, “Ob asimptotike i bolshikh ukloneniyakh v tsentralnoi predelnoi teoreme dlya summ vida $\sum f(q^nt)$”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 52–84  mathnet
    3. V. N. Chubarikov, N. M. Dobrovolskii, “Ob odnom diofantovom uravnenii s lakunarnymi slagaemymi”, Chebyshevskii sb., 15:4 (2014), 124–138  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:209
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019